A representation of consistent binary relations
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Spanish Economic Review.
Volume (Year): 9 (2007)
Issue (Month): 4 (December)
Contact details of provider:
Postal: Universidad del País Vasco; DFAE II; Avenida Lehendakari Aguirre, 83; 48015 Bilbao; Spain
Phone: +34 94 6013783
Fax: + 34 94 6013774
Web page: http://link.springer.de/link/service/journals/10108/index.htm
More information through EDIRC
Find related papers by JEL classification:
- D11 - Microeconomics - - Household Behavior - - - Consumer Economics: Theory
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Suzumura, Kotaro & Xu, Yongsheng, 2002.
"On Constrained Dual Recoverability Theorems,"
123, Center for Intergenerational Studies, Institute of Economic Research, Hitotsubashi University.
- Duggan, John, 1999. "A General Extension Theorem for Binary Relations," Journal of Economic Theory, Elsevier, vol. 86(1), pages 1-16, May.
- Alcantud, J. C. R. & Rodriguez-Palmero, C., 1999. "Characterization of the existence of semicontinuous weak utilities," Journal of Mathematical Economics, Elsevier, vol. 32(4), pages 503-509, December.
- Suzumura Kotaro, 1998.
"Paretian Welfare Judgements and Bergsonian Social Choice,"
Discussion Paper Series
a341, Institute of Economic Research, Hitotsubashi University.
- Suzumura, Kotaro, 1999. "Paretian Welfare Judgements and Bergsonian Social Choice," Economic Journal, Royal Economic Society, vol. 109(455), pages 204-20, April.
- Athanasios Andrikopoulos, 2012. "On the construction of non-empty choice sets," Social Choice and Welfare, Springer, vol. 38(2), pages 305-323, February.
- Luc, Dinh The & Soubeyran, Antoine, 2013. "Variable preference relations: Existence of maximal elements," Journal of Mathematical Economics, Elsevier, vol. 49(4), pages 251-262.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.